MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE
Model Number CREP G2
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated there were no issues with any other patient samples.The customer performed repeatability testing with other patient samples and the results were reproducible.The field service engineer (fse) completed instrument performance testing with acceptable results.It was noted that the "cleaner" bottle was empty.It is not known how long the bottle had been empty.Calibration was performed on (b)(6) 2023 and was acceptable.Qc was acceptable prior to the questionable result.No issues were identified during a review of the reaction monitor data."no fluid detected" and "clot detected" alarms were observed on the alarm trace data.As calibration and qc were acceptable, a general product problem can be excluded.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for cobas integra creatinine plus ver.2 assay (crep2) on a cobas integra 400 plus.The initial result was 231 umol/l.This result was reported outside of the laboratory where it was questioned by the doctor.The repeat result was 84.4 umol/l.The integra 400 plus analyzer serial number was (b)(4).

Brand Name
COBAS INTEGRA CREATININE PLUS VER.2 ASSAY
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16454460
Report Number1823260-2023-00610
Device Sequence Number5860452
Product Code JFY
UDI-Device Identifier04015630919215
UDI-Public04015630919215
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberCREP G2
Device Catalogue Number03263991190
Device Lot Number654879
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient SexMale